Share This Article:

Delay-Dependent Robust Passive Control for Uncertain Discrete-Time Systems with Time Delays

Abstract Full-Text HTML XML Download Download as PDF (Size:73KB) PP. 123-126
DOI: 10.4236/ojdm.2013.33022    2,863 Downloads   4,231 Views  


This paper considers the problem of robust passive control for uncertain discrete systems with time-varying delays. We pay attention to designing a state feedback controller which guarantees the passivity of the closed-loop system for all admissible uncertainties. In terms of a linear matrix inequality, a sufficient condition for the solvability of this problem is presented and the explicit expression of the desired state feedback controller is given.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

J. Wang, C. Yu and Z. Gao, "Delay-Dependent Robust Passive Control for Uncertain Discrete-Time Systems with Time Delays," Open Journal of Discrete Mathematics, Vol. 3 No. 3, 2013, pp. 123-126. doi: 10.4236/ojdm.2013.33022.


[1] W. Lin, “Global Asymptotic Stabilization of General Nonlinear Systems with Stable Free Dynamics via Passivity and Bounded Feedback,” Automatica, Vol. 32, No. 6, 1996, pp. 915-924. doi:10.1016/0005-1098(96)00013-1
[2] W. Z. Su and L. H. Xie, “Robust Control of Nonlinear Feedback Passive Systems,” Automatica, Vol. 28, No. 2, 1996, pp. 5-93.
[3] B. T. Cui and M. G. Hua, “Robust Passive Control for Uncertain Discrete-Time Systems with Time-Varying Delays,” Chaos, Solitons & Fractals, Vol. 29, No. 2, 2006, pp. 331-341. doi:10.1016/j.chaos.2005.08.039
[4] Z. H. Guan, H. Zhang and S. H. Yang, “Robust Passive Control for Internet-Based Switching Systems with Time-Delay,” Chaos, Solitons & Fractals, Vol. 36, No. 2, 2008, pp. 479-486. doi:10.1016/j.chaos.2006.06.039
[5] W. Lin and C. I. Byrnes, “Passivity and Absolute Stabilization of a Class of Discrete-Time Nonlinear Systems,” Automatica, Vol. 31, No. 2, 1995, pp. 263-267. doi:10.1016/0005-1098(94)00075-T
[6] Q. K. Song, J. L. Liang and Z. D. Wang, “Passivity Analysis of Discrete-Time Stochastic Neural Networks with Time-Varying Delays,” Neurocomputing, Vol. 72, No. 7-9, 2009, pp. 1782-1788. doi:10.1016/j.neucom.2008.05.006

comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.